Volume 19, issue 1 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Dimensional reduction and the equivariant Chern character

Augusto Stoffel

Algebraic & Geometric Topology 19 (2019) 109–150
Abstract

We propose a dimensional reduction procedure for 1|1–dimensional supersymmetric euclidean field theories (EFTs) in the sense of Stolz and Teichner. Our construction is well suited in the presence of a finite gauge group or, more generally, for field theories over an orbifold. As an illustration, we give a geometric interpretation of the Chern character for manifolds with an action by a finite group.

Keywords
dimensional reduction, topological quantum field theory, Chern character, supermanifolds
Mathematical Subject Classification 2010
Primary: 19L10, 19L47, 57R18, 57R56
Secondary: 55N91, 58C50, 81T60
References
Publication
Received: 3 April 2017
Revised: 17 September 2018
Accepted: 25 September 2018
Published: 6 February 2019
Authors
Augusto Stoffel
Max Planck Institute for Mathematics
Bonn
Germany